You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Bounded Cohomology of Certain Groups of Homeomorphisms
Shigenori Matsumoto and Shigeyuki Morita
Proceedings of the American Mathematical Society
Vol. 94, No. 3 (Jul., 1985), pp. 539-544
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2045250
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We consider the condition when bounded cohomology injects into ordinary cohomology and prove the vanishing of bounded cohomology of the group of all compactly supported homeomorphisms of Rn.
Proceedings of the American Mathematical Society © 1985 American Mathematical Society